Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local derivations of reflexive algebras


Author: Jing Wu
Journal: Proc. Amer. Math. Soc. 125 (1997), 869-873
MSC (1991): Primary 47D30, 47D15, 47B47
DOI: https://doi.org/10.1090/S0002-9939-97-03720-9
MathSciNet review: 1363440
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal A$ be a reflexive algebra in Banach space $X$ such that both $O_+\not =O$ and $X_-\not =X$ in $\operatorname {Lat}\,\mathcal A$, the invariant subspace lattice of $\mathcal A$, then every derivation of $\mathcal A$ into itself is spatial. Furthermore, if $X$ is additionally reflexive, then the set of all inner derivations of $\mathcal A$ into itself is topologically algebraically reflexive.


References [Enhancements On Off] (What's this?)

  • 1. D. Hadwin, Algebraically reflexive linear transformations, Linear and Multilinear Algebra 14 (1983), 225-233. MR 85e:47003
  • 2. Han Deguang and Wei Shuyun, Local derivations of nest algebras, Proc. Amer. Math. Soc. 123 (1995), 3095-3100. MR 95m:47077
  • 3. R. V. Kadison, Local derivations, J. Algebras 130 (1990), 494-509. MR 91f:46092
  • 4. D. R. Larson, Reflexivity, algebraic reflexivity and linear interpolation, Amer. J. Math. 110 (1988), 283-299. MR 89d:47096
  • 5. D. R. Larson and A. R. Sourour, Local derivations and local automorphisms of $B(X)$, Proc. Sym. Pure Math. 51 (1990), 187-194. MR 91k:47106
  • 6. A. Loginov and V. \v{S}ul$'$man, Hereditary and intermediate reflexivity of $W^*$-algebras, (Russian) Izv. Akad. Nauk SSSR 39 (1975), 1260-1273; English translation in Math. USSR-Izv. 9 (1975), 1189-1201. MR 53:8919
  • 7. W. E. Longstaff, Strongly reflexive lattices, J. London Math. Soc. 11 (1975), 491-498. MR 52:15036

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D30, 47D15, 47B47

Retrieve articles in all journals with MSC (1991): 47D30, 47D15, 47B47


Additional Information

Jing Wu
Affiliation: Department of Mathematics, Qufu Normal University, Qufu, Shandong, 273165, People’s Republic of China
Address at time of publication: Department of Mathematics, Yantai Teachers’ College, Yantai, Shandong, 264025, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-97-03720-9
Keywords: Reflexive algebra, derivation, local derivation
Received by editor(s): March 21, 1995
Received by editor(s) in revised form: June 12, 1995, and October 16, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society